# SDR CALA2018011900239

- Difficulty date: January 19, 2018
- Submitted: January 20, 2018
- Operation: Air carrier
- Aircraft: N39418
- Make and model: Boeing 737924ER
- Aircraft serial: 33456
- Aircraft time: 32,914 hours, 11,212 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY LIGHTS IN BULLNOSE AT ROWS 30, 32 AND 36 FED, INOPERATIVE.   FOUND THE CONNECTOR NOT FULLY SECURE TO THE BATTERY PACK.   SECURED THE CONNECTOR AND OPS CHECKED GOOD.
